# SDR IPXA1569678

- Difficulty date: October 4, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 19,903 hours, 13,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT FLOOR PANEL NR 231XSF HAS EDGE DAMAGE.   FABRICATED REPLACEMENT FLOOR PANEL NR 231XSF IAW B757-5320-9692-G.
